# SDR MASA200600786

- Difficulty date: March 14, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N75984
- Make and model: Cndair CL6002B19
- Aircraft serial: 7489
- Aircraft time: 8,558 hours, 8,702 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Control Unit
- Part number: 70623
- Part serial: 703
- Condition: Inoperative
- Location: Stab Trim
- Part time: 8,567 hours, 8,709 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 7013 IAD - STAB 2 TRIM THAT WENT INOPERATIVE.  MX REPLACED THE MOTOR CONTROL UNIT.
